# SDR ASAA2019061069647

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,613 hours, 7,985 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Ovrheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT CAME ON IN FLIGHT. RESET AND CAME ON AGAIN 15 MINS LATER. GROUNDED - YES. ON DEFERRAL.
